Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 170, NWS Shreveport, LA

May 27, 2015Sabine County, San Augustine County, Texas; Natchitoches Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 27, 2015, 4:37 AM CDT for Sabine County, San Augustine County, Texas; Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2015, 4:37 AM CDT (09:37 UTC)
Expired
May 27, 2015, 5:30 AM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Natchitoches Parish, LA, Sabine Parish, LA, Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 76 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 9.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2156 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:11 PM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, May 26, 9:11 PM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 PM CDT TUE MAY 26 2015

.UPDATE...
WEAK SURFACE BOUNDARY EXTENDING ALONG THE RED RIVER VALLEY OF
TEXAS TO NEAR SHREVEPORT AND POINTS EASTWARD ALONG INTERSTATE 20
CONTRIBUTING TO PERSISTENT THUNDERSTORM ACTIVITY THIS EVENING.
SEVERAL STORMS PRODUCED QUARTER TO GOLF BALL SIZED HAIL ACROSS
PORTIONS OF NORTHWEST LOUISIANA. STRONGEST STORMS MOVING INTO
SOUTHERN ARKANSAS WILL AFFECT THE COMMUNITIES OF EMERSON AND
STRONG.

FOR THIS UPDATE...TRIMMED POPS ACROSS DEEP EAST TEXAS AND WEST
CENTRAL LOUISIANA BUT MAINTAINED MENTION OF SLIGHT CHANCE TO COVER
A STRAY SHOWER OR TWO.

OTHERWISE...FORECAST LOOKS ON TRACK. INCREASED CLOUD COVER FROM
ONGOING CONVECTION ALONG WITH CIRRUS FROM STORMS ACROSS NORTH
CENTRAL TEXAS TO KEEP OVERNIGHT LOW TEMPERATURES IN THE UPPER 60S
TO LOWER 70S. /05/
&&

.PREV DISCUSSION... /ISSUED 646 PM CDT TUE MAY 26 2015/

AVIATION UPDATE...
VFR CONDITIONS CONTINUE TO PREVAIL AT THE TAF SITES THIS
AFTERNOON. HOWEVER...ISOLATED TO SCATTERED CONVECTION IS
DEVELOPING MAINLY NORTH AND NORTHEAST OF KLFK...WITH ISOLATED
SHOWERS OR THUNDERSTORMS POSSIBLE IN THE VICINITY OF
KTYR...KGGG...KSHV...KMLU...AND KELD BETWEEN 00Z AND 04Z. EXPECT
MVFR CIGS TO RETURN AFTER 08Z TONIGHT ACROSS MOST OF THE
AREA...WITH THESE CIGS LIFTING AFTER 16Z.

PREV DISCUSSION... /ISSUED 437 PM CDT TUE MAY 26 2015/

DISCUSSION...
THIS AFTERNOON A BROAD UPPER LEVEL TROUGH OF LOW PRESSURE EXTENDED
SOUTH INTO THE FOUR STATES REGION WITH SMALL SCALE DISTURBANCES
MOVING ALONG IN THE NEARLY WESTERLY FLOW...WHICH HAVE HELPED THE
WARMING TEMPERATURES AND AVAILABLE MOISTURE TO PRODUCE SCATTERED
SHOWERS AND THUNDERSTORMS. A STRONGER DISTURBANCE MOVING INTO THE
BACK SIDE OF THE TROUGH ACROSS WESTERN OKLAHOMA AND INTO NORTH
TEXAS WAS HELPING SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE
DRY LINE ACROSS TEXAS AND OKLAHOMA. THIS FEATURE WILL MOVE EAST
ALONG THE RED RIVER OVERNIGHT AND AWAY FROM THE FOUR STATE REGION
ON WEDNESDAY. HAVE INCLUDED THE HIGHER POPS FOR TONIGHT INTO
WEDNESDAY WITH THE APPROACH AND PASSAGE OF THE UPPER FEATURE. IN
AN WEAKLY AMPLIFIED UPPER RIDGE OF HIGH PRESSURE WILL MOVE INTO
TEXAS AND THE EASTERN ROCKIES AND INTO THE PLAINS FOR LATE
WEDNESDAY. FOR THE REST OF THE FORECAST PERIODS WILL HAVE THE
HIGHER RAIN CHANCES WITH PASSING DISTURBANCES INTO THE RIDGE ALOFT
WITH A STRONGER LONGWAVE TROUGH DROPPING ACROSS THE WESTERN
STATES. WITH THIS DIRTY RIDGE LASTING INTO THE WEEKEND AND A
SERIES OF FEATURES MOVING INTO THE RIDGE AND ACROSS THE FORECAST
WILL KEEP HIGH RAIN CHANCES THROUGH THE EXTENDED. DURING THE
MIDDLE OF THE WEEKEND A SPLIT FLOW WILL PROVIDE A TROUGH OF LOW
PRESSURE OVER THE CENTRAL PARTS OF THE COUNTRY AND A SERIES OF
SHORT WAVES OVER THE CENTRAL GULF COAST AREA. HIGHS WILL BE
REMAINING IN THE 80/S WHILE LOWS WILL BE MAINLY IN THE MID 60/S TO
LOWER 70/S. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  87  70  86 /  30  40  20  40
MLU  69  87  70  86 /  20  40  20  40
DEQ  66  85  69  84 /  40  40  30  40
TXK  68  86  69  86 /  30  40  30  40
ELD  68  87  69  86 /  30  40  30  40
TYR  71  87  71  86 /  30  40  20  40
GGG  71  87  71  86 /  30  40  20  40
LFK  72  88  72  86 /  20  40  30  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05
Hazardous weather outlook, May 26, 12:50 PM CDT, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1250 PM CDT TUE MAY 26 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-271100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1250 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA...
SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TODAY
FROM THE LOWER TOLEDO BEND COUNTRY OF DEEP EAST TEXAS INTO THE
SOUTHERN SECTIONS OF NORTHCENTRAL LOUISIANA. BRIEF HEAVY RAINFALL
WILL BE POSSIBLE BEFORE ANY REDEVELOPMENT DIMINISHES THIS EVENING.
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS MAY ALSO DEVELOP
ALONG THE MIDDLE RED RIVER VALLEY THIS EVENING...AND SPREAD EAST
INTO EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND POSSIBLY
SOUTHWEST ARKANSAS LATE. BRIEF HEAVY RAINFALL WILL BE POSSIBLE
SHOULD THESE STORMS AFFECT THESE AREAS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AND THURSDAY...AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE
THROUGH THE REGION. SHOWERS AND THUNDERSTORMS MAY INCREASE IN
COVERAGE FRIDAY THROUGH MONDAY AS AN UPPER LEVEL TROUGH OF LOW
PRESSURE DRIFTS EAST INTO THE SOUTHERN PLAINS AND FOUR STATE
REGION. DAYTIME HEATING WILL PRODUCE ENOUGH INSTABILITY SUCH
THAT ISOLATED STRONG STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH
TONIGHT.

06

In the hours before

Special weather statement, May 27, 1:23 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT WED MAY 27 2015

TXZ125-136>138-149>151-270715-
GREGG TX-CHEROKEE TX-RUSK TX-HARRISON TX-UPSHUR TX-PANOLA TX-
SMITH TX-
123 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR RUSK...SOUTHWESTERN HARRISON...
SOUTH CENTRAL UPSHUR...NORTHEASTERN CHEROKEE...SOUTHEASTERN SMITH...
WESTERN PANOLA AND GREGG COUNTIES UNTIL 215 AM CDT...

AT 122 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW LONDON...OR NEAR KILGORE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...HENDERSON...KILGORE...WHITE OAK...GLADEWATER...
HALLSVILLE...OVERTON...TROUP...TATUM...NEW LONDON...ARP...CLARKSVILLE
CITY...BECKVILLE...EAST MOUNTAIN...TURNERTOWN...WEST MOUNTAIN...
JOINERVILLE...MINDEN AND PINEHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3266 9498 3253 9422 3197 9446 3197 9451
      3192 9451 3191 9449 3184 9451 3184 9458
      3198 9526
TIME...MOT...LOC 0622Z 286DEG 27KT 3232 9492

05
Special weather statement, May 27, 2:42 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
242 AM CDT WED MAY 27 2015

LAZ001-002-010-011-TXZ138-151-270830-
RED RIVER LA-DE SOTO LA-BOSSIER LA-CADDO LA-HARRISON TX-PANOLA TX-
242 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOSSIER...SOUTHERN
CADDO...NORTHWESTERN RED RIVER AND NORTHWESTERN DE SOTO PARISHES...
SOUTHEASTERN HARRISON AND NORTHEASTERN PANOLA COUNTIES UNTIL 330 AM
CDT...

AT 242 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELYSIAN FIELDS...OR 14 MILES SOUTHEAST OF MARSHALL...MOVING EAST AT
40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...GREENWOOD...BLANCHARD...
WASKOM...STONEWALL...ELYSIAN FIELDS...FOSTERS...EASTWOOD...DEBERRY...
SCOTTSVILLE...KEACHI...BETHANY...ROBSON...FERGUSON...TAYLORTOWN...
KICKAPOO...RED CHUTE AND FORBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3260 9430 3265 9354 3218 9353 3218 9431
TIME...MOT...LOC 0742Z 268DEG 33KT 3238 9417

05
Special weather statement, May 27, 3:19 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 AM CDT WED MAY 27 2015

LAZ017-TXZ152-153-165>167-270915-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-NACOGDOCHES TX-
SHELBY TX-
319 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE PARISH...
SOUTHEASTERN NACOGDOCHES...SHELBY...ANGELINA...NORTHWESTERN SABINE
AND SAN AUGUSTINE COUNTIES UNTIL 415 AM CDT...

AT 318 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CENTER TO NEAR
DIBOLL...AND MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUFKIN...CENTER...DIBOLL...HUDSON...HUNTINGTON...SAN AUGUSTINE...
NEUVILLE...ETOILE...SHELBYVILLE...BLAND LAKE...ROSEVINE...WODEN...
MACUNE...MARTINSVILLE...PATROON...MELROSE...BURKE...ZAVALLA...CHIRENO
AND HUXLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3115 9485 3123 9486 3126 9490 3130 9489
      3194 9417 3170 9367 3106 9435 3103 9447
TIME...MOT...LOC 0818Z 314DEG 26KT 3174 9420 3125 9484

24
Special weather statement, May 27, 3:31 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 AM CDT WED MAY 27 2015

LAZ001>004-010>012-017-TXZ151-153-270915-
RED RIVER LA-DE SOTO LA-SABINE LA-CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
BIENVILLE LA-CADDO LA-SHELBY TX-PANOLA TX-
331 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAIBORNE...SOUTHERN
BOSSIER...SOUTHERN CADDO...NORTHWESTERN BIENVILLE...NORTHWESTERN RED
RIVER...SOUTHERN WEBSTER...NORTHWESTERN SABINE AND DE SOTO
PARISHES...NORTHEASTERN SHELBY AND SOUTHEASTERN PANOLA COUNTIES UNTIL
415 AM CDT...

AT 331 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FOSTERS TO NEAR
CENTER...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...CENTER...MANSFIELD...HOMER...
HAUGHTON...STONEWALL...LOGANSPORT...RINGGOLD...SIBLEY...JOAQUIN...
DOYLINE...CONVERSE...DUBBERLY...DIXIE INN...HEFLIN...FOSTERS...
SHELBYVILLE AND EASTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3282 9302 3161 9368 3179 9431 3263 9375
TIME...MOT...LOC 0831Z 257DEG 32KT 3257 9372 3181 9414

24
Special weather statement, May 27, 4:04 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 AM CDT WED MAY 27 2015

LAZ017-TXZ153-165>167-270945-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-SHELBY TX-
404 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SABINE PARISH...
SOUTHEASTERN SHELBY...SOUTHEASTERN ANGELINA...SABINE AND SAN
AUGUSTINE COUNTIES UNTIL 445 AM CDT...

AT 403 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEUVILLE TO NEAR
CHESTER...AND MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MILAM...SAN AUGUSTINE...ZWOLLE...HEMPHILL...PINELAND...ROSEVINE...
MACUNE...PATROON...SHELBYVILLE...BLAND LAKE...ZAVALLA...BROADDUS...
DOLAN...CALGARY...SEXTON...TOLEDO BEND RESERVOIR NORTH...HURSTOWN...
CHINAQUAPIN...COLUMBUS AND YELLOWPINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3103 9448 3105 9449 3126 9437 3126 9436
      3122 9433 3123 9432 3127 9434 3130 9431
      3135 9432 3176 9409 3165 9364 3119 9357
      3117 9358 3116 9391 3114 9404 3111 9406
TIME...MOT...LOC 0903Z 310DEG 24KT 3168 9409 3091 9452

24
Special weather statement, May 27, 4:15 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
415 AM CDT WED MAY 27 2015

LAZ001>005-010>012-017-018-271000-
RED RIVER LA-DE SOTO LA-SABINE LA-NATCHITOCHES LA-CLAIBORNE LA-
LINCOLN LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
415 AM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAIBORNE...
SOUTHEASTERN BOSSIER...SOUTHEASTERN CADDO...BIENVILLE...RED RIVER...
SOUTHERN WEBSTER...NORTHERN SABINE...WEST CENTRAL LINCOLN...EASTERN
DE SOTO AND NORTHWESTERN NATCHITOCHES PARISHES UNTIL 500 AM CDT...

AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF MINDEN
TO CONVERSE...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MINDEN...MANSFIELD...HAUGHTON...ARCADIA...MANY...COUSHATTA...
RINGGOLD...SIBLEY...GIBSLAND...DOYLINE...CONVERSE...DUBBERLY...DIXIE
INN...HEFLIN...ALLEN...OAK GROVE...PLEASANT HILL...MARTIN...HALL
SUMMIT AND LUCKY.

THE GUST FRONT IS OUT AHEAD OF THESE STORMS...BUT INTENSIFICATION IS
POSSIBLE...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3269 9282 3152 9330 3175 9381 3279 9340
TIME...MOT...LOC 0914Z 288DEG 23KT 3270 9336 3180 9372

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:08 PM CDTSevere Thunderstorm WarningSHVHarrison37 min
May 26, 9:32 PM CDTSevere Thunderstorm WarningSHVSmith, Wood58 min
May 26, 9:58 PM CDTFlash Flood WarningSHVSmith, Wood3 hr
May 26, 10:02 PM CDTSevere Thunderstorm WarningSHVUpshur58 min
May 26, 11:04 PM CDTFlash Flood WarningSHVUpshur3 hr
May 27, 12:23 AM CDTSpecial Weather StatementSHVSmith52 min
May 27, 1:23 AM CDTSpecial Weather StatementSHVGregg, Harrison, Rusk52 min
May 27, 3:19 AM CDTSpecial Weather StatementSHVAngelina, San Augustine, Shelby56 min
May 27, 3:31 AM CDTSpecial Weather StatementSHVShelby44 min
May 27, 4:04 AM CDTSpecial Weather StatementSHVSabine, San Augustine41 min
May 27, 11:45 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith3 days
May 27, 1:12 PM CDTSpecial Weather StatementSHVNacogdoches48 min
May 27, 1:31 PM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches119 min
May 26, 7:24 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo51 min
May 26, 7:52 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster38 min
May 26, 8:19 PM CDTSevere Thunderstorm WarningSHVBossier41 min
May 26, 9:16 PM CDTFlash Flood WarningSHVUnion3 hr
May 26, 9:22 PM CDTSevere Thunderstorm WarningSHVUnion53 min
May 27, 2:42 AM CDTSpecial Weather StatementSHVCaddo48 min
May 27, 4:15 AM CDTSpecial Weather StatementSHVBienville, Red River, Webster45 min
May 27, 4:59 AM CDTSpecial Weather StatementSHVBienville, Lincoln, Natchitoches, Red River, Sabine61 min
May 27, 5:25 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn65 min
May 27, 5:45 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine45 min
May 27, 6:31 AM CDTSpecial Weather StatementSHVGrant44 min
May 27, 7:12 AM CDTSpecial Weather StatementSHVLaSalle63 min
May 27, 8:48 AM CDTAreal Flood AdvisorySHVCaldwell117 min
May 26, 9:55 PM CDTSevere Thunderstorm WarningSHVUnion65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.